Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 91, NWS Milwaukee, WI

June 11, 2005Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 11, 2005, 4:00 PM CDT for Walworth County, Wisconsin. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2005, 4:00 PM CDT (21:00 UTC)
Expired
Jun 11, 2005, 4:23 PM CDT
In force
23 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Walworth County, WI

The radar

The Milwaukee radar (KMKX), 43 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:10 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 112100
SVRMKX
WIC127-112145-
/O.NEW.KMKX.SV.W.0091.050611T2100Z-050611T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT SAT JUN 11 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 445 PM CDT

* AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PELL LAKE...OR ABOUT NEAR LAKE GENEVA...AND MOVING NORTHEAST AT 15
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE GENEVA AROUND 405 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4250 8854 4250 8832 4271 8830 4275 8839

$$

GEHRING
2 follow-up statements
000 
WWUS53 KMKX 112113
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT SAT JUN 11 2005

WIC127-112145-
/O.CON.KMKX.SV.W.0091.000000T0000Z-050611T2145Z/
WALWORTH-
411 PM CDT SAT JUN 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CDT FOR
WALWORTH COUNTY...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PELL LAKE...OR JUST EAST OF NEAR LAKE GENEVA...MOVING 
NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN WALWORTH COUNTY AT 430 PM CDT

NO SEVERE WEATHER HAS BEEN REPORTED BY OUR SPOTTER NETWORK OR THE 
PUBLIC. THIS STORM WILL ALSO PRODUCE TORRENTIAL RAINFALL AS IT MOVES 
THROUGH. SOME LOCALIZED URBAN FLOODING IS POSSIBLE.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR FAR EASTERN WISCONSIN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT THIS EVENING FOR
ALL OF SOUTH CENTRAL AND THE REMAINDER OF SOUTHEAST WISCONSIN.

LAT...LON 4250 8854 4250 8832 4271 8830 4275 8839

$$

DAVIS
000 
WWUS53 KMKX 112123
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT SAT JUN 11 2005

WIC127-112131-
/O.CAN.KMKX.SV.W.0091.000000T0000Z-050611T2145Z/
WALWORTH-
421 PM CDT SAT JUN 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
AND IS MOVING NORTHEAST INTO WESTERN KENOSHA AND RACINE COUNTIES. 
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA INTO THE 
EVENING HOURS.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
SATURDAY EVENING FOR FAR EASTERN WISCONSIN. A SEVERE THUNDERSTORM 
WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT THIS EVENING FOR ALL 
OF SOUTH CENTRAL AND THE REMAINDER OF SOUTHEAST WISCONSIN.

LAT...LON 4250 8854 4250 8832 4271 8830 4275 8839

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:25 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 11, 3:25 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT SAT JUN 11 2005

.DISCUSSION...FORECAST CONCERN ON CONTINUING PRECIP THREAT THROUGH
SHORT TERM PERIOD.  MUCAPES OF 3500 J/KG INTERACTING WITH LOBE OF
SHORT WAVE VORTICITY TO PRODUCE BROKEN LINE OF CONVECTION FROM
NORTHWEST WISCONSIN INTO NRN IL.  CONVECTION AIDED SYNOPTICALLY BY
RIGHT ENTRANCE RGN OF 300MB JET.  ALSO NOTED 50KT 700MB WIND ON
CENTRAL IA WIND PROFILER EARLIER ALSO HELPING TO FUEL CONVECTION.
FORCING DMSHS LATER IN THE EVENING BUT SOME INCREASE IN LAYER
DIFFERENTIAL DIVERGENCE LATER TONIGHT ACROSS SOUTH CENTRAL
WISCONSIN.  ALSO WATER VAPOR IMAGERY HINTING AT WEAK CIRCULATION IN
ERN KS WHICH MAY PUSH INTO SRN WI LATER TNGT.  HENCE WL CONT LOW
POPS FOR AFT MIDNIGHT HOURS.

MID LEVEL RIDGING AHEAD OF ARLENE EXPCD TO SPREAD ACRS SRN WI ON
SUN.  HWVR DEWPTS LKLY TO RMN IN THE MID 60S TO LWR 70S WITH AT
LEAST PARTIAL SUNSHINE.  CAPE NOT EXPECTED TO BE AS STRONG AS
TODAY...HWVR WITH LINGERIN WEAK BOUNDARY IN AREA...WL NEED TO CONT
LOW POPS IN THE AFTN AND EVE.  LAKE BREEZE ALSO ONCE AGAIN LKLY TO
DVLP.  QUITE A BIT OF DIFFERENCE BTWN SHORT TERM GUIDANCE IN TRACK
OF ARLENE SUN NGT AND MON.  NAM FARTHEST WEST WHILE UKMO...GFS AND
EVEN NGM TAKING MORE NE TRACK TWD MI. WITH UPSTREAM CLOSED LOW STILL
MORE NEUTRAL...LEANING TWD MORE NELY TRAACK INTO CNTRL GREAT LAKES.
TOO BAD AS WSPRD RAINFALL COULD BE USED ACRS CWA.  HENCE WL CONT
WITH MID LEVEL POPS FOR PRECIP MON AND MON EVE WHEN BEST SYNOPTIC
SCALE FORCING ASSOCD WITH CLOSED LOW SPREADS INTO AREA.  STRONGEST
LAYER DIFFERENTIAL DIVERGENCE AT THIS TIME.  DRIER...MORE STABLE
CONDITIONS SURGE IN MON NGT AND TUE.

EXTENDED GUIDANCE INCLUDING UKMO...ECMWF AND CANADIAN IN GOOD
AGREEMENT ON CLOSED LOW CIRCULATION MOVING THRU WESTERN GREAT LAKES
AROUND MID WEEK TIME FRAME...HWVR PREFER SLIGHTLY SLOWER CANADIAN
AND UKMO SOLUTIONS.  CLOSED LOW FOLLOWED BY BLOCKING RIDGE SCENARIO
FOR LATER NEXT WEEK INTO THE WEEKEND WITH SEASONAL TO SLIGHTLY BELOW
SEASONAL TEMPS IN COOLER NE FLOW.  ENSEMBLE SHOWING SOME VARIABILITY
IN MEMBERS EARLY IN PERIOD BUT STILL OVERALL AGREEMENT IN GENERAL
PATTERN DESCRIBED ABOVE.  HENCE WL CONT WITH -SHRA THREAT ON WED AND
HOLD OFF ON INTRODUCING ANY PRECIP AT THIS POINT FOR WED NGT AND THU
AS GFS TRYING TO ROTATE SHORT WAVE TROF AROUND DEPARTING CLOSED LOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Jun 11, 9:00 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-121000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
900 AM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY THIS AFTERNOON
AND TONIGHT. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL.
HEAT INDICES MAY REACH 90 TO 95 THIS AFTERNOON. PEOPLE ON CERTAIN
MEDICATIONS...AND THE ELDERLY AND YOUNGSTERS...FACE THE HIGHEST RISK
OF HEAT-RELATED PROBLEMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND A SLIGHT RISK OF
SEVERE THUNDERSTORMS MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY
RAINS...ESPECIALLY MONDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-121000-
SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS
900 AM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY THIS AFTERNOON
AND TONIGHT. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND A SLIGHT RISK OF
SEVERE THUNDERSTORMS MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY
RAINS...ESPECIALLY MONDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

HENTZ/MBK

In the hours before

Special weather statement, Jun 11, 1:52 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
152 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-111945-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
152 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN
AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST
WISCONSIN...

THUNDERSTORMS ARE BEGINNING TO DEVELOP OVER NORTHERN ILLINOIS AND
INTO FAR SOUTHERN WISCONSIN. THESE STORMS WILL INTENSIFY AND
MOVE NORTH OVER THE REMAINDER OF SOUTHERN WISCONSIN THIS AFTERNOON.
THUNDERSTORMS MAY ALSO DEVELOP OVER THE LAKE BREEZE FRONT WHICH IS
SLOWLY MOVING WEST OVER THE LAKESHORE COUNTIES.

THUNDERSTORMS FEEDING OFF OF UNSTABLE CONDITIONS...AND INTERACTING
WITH DRY AIR ALOFT WILL LEAD TO LARGE HAIL FROM 3/4 OF AN INCH TO 2
INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH. PERSONS
SHOULD STAY TUNED TO NOAA WEATHER RADIO OR THEIR FAVORITE MEDIA
OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES.

GEHRING
Special weather statement, Jun 11, 2:27 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-112015-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
227 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN
AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST
WISCONSIN...

STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS NORTH CENTRAL
ILLINOIS ARE TRACKING NORTH TO NORTHEAST AT 25 MPH. THROUGH 330 PM...
LOOK FOR THESE STORMS TO MOVE INTO GREEN...ROCK AND WALWORTH
COUNTIES IN SOUTHERN WISCONSIN.

THUNDERSTORMS MAY ALSO DEVELOP OVER THE LAKE BREEZE FRONT WHICH IS
SLOWLY MOVING WEST OVER THE LAKESHORE COUNTIES.

THUNDERSTORMS FEEDING OFF OF UNSTABLE CONDITIONS...AND INTERACTING
WITH DRY AIR ALOFT WILL LEAD TO LARGE HAIL FROM 3/4 OF AN INCH TO 2
INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH. THESE
STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME LOCALIZED FLOODING
IS POSSIBLE...ESPECIALLY IN URBAN AREAS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR
UPDATES.

DAVIS
Special weather statement, Jun 11, 3:00 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-112030-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
300 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN
AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST
WISCONSIN...

STRONG TO SEVERE THUNDERSTORMS ACROSS NORTH CENTRAL ILLINOIS
CONTINUE TO TRACK NORTHEAST AT 25 MPH INTO SOUTHERN WISCONSIN.
THESE STORMS HAVE GENERALLY BEEN WEAKENING AS THEY MOVE NORTH INTO
WISCONSIN...BUT RECENT RADAR TRENDS INDICATE THE STORMS OVER SOUTHERN
WALWORTH AND EASTERN ROCK COUNTY ARE GETTING STRONGER.

THUNDERSTORMS MAY ALSO DEVELOP OVER THE LAKE BREEZE FRONT WHICH IS
SLOWLY MOVING WEST OVER THE LAKESHORE COUNTIES.

THUNDERSTORMS FEEDING OFF OF UNSTABLE CONDITIONS...AND INTERACTING
WITH DRY AIR ALOFT WILL LEAD TO LARGE HAIL FROM 3/4 OF AN INCH TO 2
INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH. THESE
STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME LOCALIZED FLOODING
IS POSSIBLE...ESPECIALLY IN URBAN AREAS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR
UPDATES.

DAVIS
Special weather statement, Jun 11, 3:36 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-112130-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
336 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN
AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST
WISCONSIN...

THUNDERSTORMS WERE BEGINNING TO DEVELOP ACROSS A LARGER AREA OF
SOUTHERN WISCONSIN. THEY REMAIN WIDELY SCATTERED...EXCEPT FOR THE
EASTERN ROCK AND WALWORTH COUNTY AREA WHERE A CLUSTER OF
THUNDERSTORMS WAS MOVING THROUGH. THE STORMS ARE VERY SLOWLY GAINING
STRENGTH AS EXHIBITED IN THEIR DEVELOPMENT HEIGHT AND INTENSITY.

OTHER STORMS WERE MOVING THROUGH COLUMBIA COUNTY NEAR PORTAGE AND
WESTERN DANE COUNTY NEAR BLACK EARTH AND WESTERN RACINE COUNTY
WEST OF WIND LAKE. ALL THE STORMS ARE MOVING TO THE NORTH NORTHEAST
AT AROUND 25 MPH.

LARGE HAIL FROM 3/4 OF AN INCH TO 2 INCHES...AND SEVERE DAMAGING
WINDS FROM 58 MPH TO 70 MPH ARE POSSIBLE IF THESE STORM BECOME
SEVERE. THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME
LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AREAS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
SEVERE WEATHER WARNINGS OR UPDATES.

DAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:13 PM CDTSevere Thunderstorm WarningMKXDane34 min
Jun 10, 7:22 PM CDTSevere Thunderstorm WarningMKXDodge24 min
Jun 10, 8:09 PM CDTSevere Thunderstorm WarningMKXColumbia46 min
Jun 10, 10:00 PM CDTSevere Thunderstorm WarningMKXColumbia30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.